# SDR IPXA2018120536531

- Difficulty date: December 2, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 20,687 hours, 13,012 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Psu
- Part number: 321490U
- Part serial: 2122
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE SLIDE WARNING LIGHT DOES NOT ILLUMINATE.   R & R THE PSU IAW MM 52-73-18-0401. OPS CHECKED GOOD.
